MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number CB030
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: ni.Event description: [name] provided the following information via email on 9 august 2022: we have received a cer complaint from [user facility].Call was made to customer relations team yesterday from [name].This is all of the information he has and i do not have any more information at this stage from theatres: product code: cb030.Lot: 1453534.Date of issue: (b)(6) 2022.Issue: scissors were not closing properly.Procedure and surgeon is unknown.Cn submitted the form but person is unknown at this stage ¿ signature only appears without name printed on form.Limited information has been received by materials management team however they have the product in a bag ready to be picked up.Additional information received via email from [name] on 15aug2022: the scissor blades would get caught and not open properly.The patient was not affected.They used another one exactly the same with no problem.Intervention: they used another one exactly the same with no problem.Patient status: the patient was not affected.
 
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of rough actuation.A burr was observed on one of the blades.The rivet, a metal component of the device, was also observed to be improperly swaged.Based on the condition of the returned unit, it is likely that the reported event was caused by the burr, which formed from the scissor blades interfering with one another.The blades likely interfered with one another because of the improperly swaged rivet.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: ni.Event description: [name] provided the following information via email on 9 august 2022: we have received a cer complaint from [user facility].Call was made to customer relations team yesterday from [name].This is all of the information he has and i do not have any more information at this stage from theatres: product code: cb030 lot: 1453534 date of issue: july 15 2022 issue: scissors were not closing properly procedure and surgeon is unknown cn submitted the form but person is unknown at this stage ¿ signature only appears without name printed on form limited information has been received by materials management team however they have the product in a bag ready to be picked up.Additional information was received via email from [name] on 15 august 2022: the scissor blades would get caught and not open properly the patient was not affected they used another one exactly the same with no problem intervention: they used another one exactly the same with no problem patient status: the patient was not affected.

Brand Name
CB030, 5MMX35CM EPIX LAPA SCISSOR, 10/BX
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15325020
Report Number2027111-2022-00718
Device Sequence Number20381717
Product Code HET
UDI-Device Identifier00607915110123
UDI-Public(01)00607915110123(17)250518(30)01(10)1453534
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062169
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2025
Device Model NumberCB030
Device Catalogue Number101419701
Device Lot Number1453534
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown